I am taking 40mg of Coreg and 10mg of Lisinopril. I have been taking them for about 5 months. Since taking these medications, I have gained about 30lbs. The weight gain does not appear to be slowing. My diet has not changed. The weight gain has also brought on some mild depression. My doctors answer: You can't blaim everything on the medicaton.
Is this normal weight gain and or acceptable? Should I stop taking the medication?
DO NOT STOP TAKING YOUR MEDICATION UNLESS INSTRUCTED TO BY A DOCTOR
Especially when it comes to the medications you're on. You could have a heart attack or other serious complication if you suddenly stop taking them without speaking to a physician.
I understand that the weight gain isn't pleasant, if your doctor won't tell you anything other than "you can't blame everything on the medication", then you should seek the attention of another physician for a 2nd opinion, and even go looking for a 3rd if need be. Just DO NOT stop taking your meds without guidance from a doctor.